A Note on the Implementation of Rational Expectations Equilibria


Hellwig, Martin



URL: http://dx.doi.org/10.1016/0165-1765(83)90153-2
Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Economics Letters
Volume: 11
Issue number: 1/2
Page range: 1-8
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0165-1765
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item